# SDR C77A2020020530037

- Difficulty date: December 2, 2019
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, CRACK DAMAGE WAS FOUND AT THE FLANGE RADII OF THE LOWER CORNER ON THE RH APU FIREWALL REMOVABLE PANEL P/N 170-50263-401 FROM AIRCRAFT N619CZ MEASURING APPROXIMATELY 0.100 INCHES. EAMS REQUESTED RELIEF FOR A PERMANENT REPAIR AND WAS PROVIDED ETD2013-170-059175, WHICH ALLOWED THE CRACK TO BE ROUTED OUT AND THEN NDT INSPECTED FOR CRACK TERMINATION. EA E175-53-395.1 WAS LATER ISSUED TO ACCOMPLISH SUPPLEMENTAL FOLLOW-ON INSPECTIONS OF THE REPAIR EVERY 10,000FC AS REQUIRED BY ETD2013-170-059175.
AT A LATER BASIC CHECK, ADDITIONAL DAMAGE WAS DISCOVERED AT THE PANEL UPPER AND LOWER CORNERS. THE SRM PART II 53-31-21/REPAIR 02 REPAIR WAS ACCOMPLISHED, WHICH CUT OUT THE DAMAGE AT THE UPPER AND LOWER CORNERS AND INSTALLED A DOUBLER IN THE LOWER CORNER.
AT THE SUBSEQUENT B6 BASIC CHECK, NEW CRACK DAMAGE WAS DISCOVERED ON THE LOWER REPAIR DOUBLER. REFERENCE FIGURE 1 FOR DETAILS. THE DAMAGE TO THE LOWER REPAIR DOUBLER CAN BE REPAIRED BY REPLACING THE REPAIR DOUBLER IN ACCORDANCE WITH SRM PART II 53-31-21/REPAIR 02 TYPE III. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
THE APU FIREWALL PANEL IS NOT FCS, BUT IT REQUIRES FOLLOW UP INSPECTIONS PER SRM PART II 53-31-21/REPAIR 02. EA E175-53-395.3 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW-ON INSPECTIONS OF THE DOUBLER REPAIRS EVERY 10,000FC. EORK ORDER 2793447
